# SDR QXEA0200417

- Difficulty date: February 21, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFE ON AFT CARGO DOOR APERTURE, AFT SIDE APPROXIMATELY 14 INCHES FROM LOWER CORNER.  REPAIRED IAW FOKKER SRM 53-01-01, PAGE 8, PARAGRAPH 3D AND SRM 51-10-4, PAGE 9, PARAGRAPH 4B AND 4C.
